MathSciNet Relay Station
MathSciNet bibliographic data
MR1172961 (93k:54066) 54F15 (54F50)
Minc, Piotr On weakly chainable inverse limits with simplicial bonding maps. Proc. Amer. Math. Soc. 119 (1993), no. 1, 281–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement